# SDR UIEA2019100105612

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,009 hours, 17,455 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Battery
- Part number: 018550000
- Part serial: 09052002127D
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THREE ATTEMPTS TO START APU,  EICAS APU FAULT.  PERFORMED BITE CHECK OF APU ECU I.A.W AMM 49-61-00 AND FOUND NO MINIFLAGS , START ABORT OR PREVIOUS LEGS SHOW SEE MAINTENANCE MANUAL , REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04.  OPS NORMAL.,
